# SDR 97ZZZX3857

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Broken
- Location: Lt Propeller
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STRUCK DEER AS IT WAS CLEARING RUNWAY AFTER LANDING AT SLK.  BROKEN LT PROPELLER BLADE.  POSSIBLE ENGINE DAMAGE.  SOME STRUCTURAL DAMAGE TO COWLINGS/NACELLE AREA.
